(3.237.71.23)
Users online: 2593    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2020, Volume : 12, Issue : 2
First page : ( 123) Last page : ( 130)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2020.00015.7

Coupled Fixed Point Theorem in Ordered Metric Spaces

Barman Kanchan, Dr. Biswas Subhashish

Kalinga University, Raipur, Chhattisgarh, India

Online published on 10 August, 2020.

Abstract

In this paper we prove a coupled fixed point theorem satisfying a new type of contractive conditions by using the concept of g-monotone mapping in ordered metric space. Our result is generalization of previous coupled fixed point theorem.

Top

Keywords

Coupled fixed point, Coupled Common Fixed Point, Mixed monotone, Mixed g-monotone mapping.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
446,063,326 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.